# SDR CALA0200156

- Difficulty date: March 27, 2002
- Submitted: March 28, 2002
- Operation: Air carrier
- Aircraft: N16894
- Make and model: Doug DC-9-82
- Aircraft serial: 49393
- Aircraft time: 49,164 hours, 24,367 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Sta 1146
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND SEAT TRACK CORRODED AT STA 1146, LBL 40. THE CORRODED SECTION OF SEAT TRACK WAS REMOVED AND A NEW SECTION WAS INSTALLED IAW SRM 51-30-1, 53-05, FIGURE 4F, AND 51-10-3.
